A 45-year-old female asked:
I was put on toprol (metoprolol) and cozaar due to broken heart syndrome 2 yrs ago bp was low so stopped cozaar then toprol (metoprolol) now bp is good pulse is too high?
1 doctor answer • 2 doctors weighed in
Family Medicine 16 years experience
Need more info: First, what do you mean by pulse too high?
Normal pulse is 60-100. What is your pulse you are concerned about?
Second, congrats on feeling better after having suffered broken heart syndrome.
Please consult your physician regarding your beta blocker and the need to continue since your pulse "may" be high.
Third, we need to determine "why" your pulse may be high. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
5k viewsReviewed >2 years ago
Last updated Jan 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.